English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49605/84835 (58%)
Visitors : 7687019      Online Users : 72
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/23585


    Title: Nonlinear short-run adjustments in US stock market returns
    Authors: Chang, Tsangyao;Yang, Ming-jing;聶建中;Nieh, Chien-chung;Chiu, Chi-chen
    Contributors: 淡江大學財務金融學系
    Date: 2008-07-01
    Issue Date: 2009-11-30 17:45:33 (UTC+8)
    Publisher: Taylor & Francis
    Abstract: Using the considerably powerful nonparametric cointegration tests proposed by Bierens (1997, 2004), we do not find any evidence indicative of the existence of rational bubbles in the US stock market during the long period of 1871 to 2002. In addition, with the application of a logistic smooth transition error-correction model designed to detect the nonlinear short-run adjustments to the long-run equilibrium, we also obtain substantial empirical evidence in favour of the so-called noise trader models where arbitrageurs are reluctant to immediately engage in trading when stock returns deviate insufficiently from their fundamental value.
    Relation: Applied Financial Economics 18(13), pp.1075-1083
    DOI: 10.1080/09603100701408148
    Appears in Collections:[財務金融學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML61View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback